# SDR FDEA202304100618

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-300
- Aircraft serial: 63108
- Aircraft time: 6,505 hours, 3,177 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000335
- Condition: Worn
- Location: Zone 600
- Part time: 6,505 hours, 3,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #8, TRAILING EDGE, LOWER SURFACE WITH WEAR (ABOVE OF INBOARD   AUXILIARY SLAT TRACK). R.H. WING, SLAT # 8, TRAILING EDGE, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-43-02-  2R, FIG 201 SHEET 1-2 AND SRM 51-70-10-2R REP 4, FIG 202 SHEET 8, PAG 150,163,164. REV 85 DEC   15/2022
